# SDR R61A20100571

- Difficulty date: December 25, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000046
- Aircraft time: 15,587 hours, 9,893 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON RT SEAT TRACK BETWEEN FR 86-FR89.  MX REMOVED AND REPLACED RT SEAT TRACK BEAM IAW EMB 170 SRM 51-42 AND 51-43 A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
